# SDR 96FDEA01427

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER WING TO FUSE SPLICE PLATE LT SIDE AFT CORNER OF TANK BS 870 LBL 70.5.  CUT OUT CORROSION, INSTALLED REPAIR PER EA 7-5710-28845.
